Alert archive / Washington / Gale Warnings in 2012

Gale Warning 19, NWS Seattle, WA

February 8, 2012

NWS Seattle, WA issued this gale warning at Feb 8, 2012, 8:32 PM PST. It took effect at Feb 9, 2012, 2:10 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 8, 2012, 8:32 PM PST (04:32 UTC)
In effect from
Feb 9, 2012, 2:10 AM PST
Expired
Feb 9, 2012, 2:32 PM PST
In force
12 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WHUS76 KSEW 090432
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
832 PM PST WED FEB 8 2012

PZZ150-153-156-170-173-176-091245-
/O.CON.KSEW.SC.Y.0914.000000T0000Z-120209T1200Z/
/O.UPG.KSEW.GL.A.0010.120209T1200Z-120210T0000Z/
/O.NEW.KSEW.GL.W.0019.120209T1200Z-120210T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
832 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS TONIGHT...RISING TO 25 TO
  35 KNOTS ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-091245-
/O.EXT.KSEW.RB.Y.0007.000000T0000Z-120210T0600Z/
GRAYS HARBOR BAR-
832 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM
PST THURSDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 13 FT.

* FIRST EBB...515 AM THURSDAY.

* SECOND STRONG EBB...530 PM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-133-091245-
/O.CON.KSEW.SC.Y.0915.000000T0000Z-120210T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
832 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THURSDAY...

* WIND...SOUTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-134-091245-
/O.CON.KSEW.SC.Y.0914.000000T0000Z-120210T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
832 PM PST WED FEB 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THURSDAY...

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
784 
WHUS76 KSEW 091010
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
210 AM PST THU FEB 9 2012

PZZ150-153-156-170-173-176-091815-
/O.CAN.KSEW.SC.Y.0914.000000T0000Z-120209T1200Z/
/O.EXT.KSEW.GL.W.0019.120209T1010Z-120210T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
210 AM PST THU FEB 9 2012

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT
ADVISORY.

* WINDS...SOUTHEAST WINDS RISING TO 25 TO 35 KNOTS THIS
  MORNING...THEN EASING BY LATE THIS AFTERNOON.

* WIND WAVES...BUILDING TO 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-091815-
/O.CON.KSEW.RB.Y.0007.000000T0000Z-120210T0600Z/
GRAYS HARBOR BAR-
210 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST THIS EVENING...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 13 FEET.

* FIRST EBB...515 AM TODAY.

* SECOND STRONG EBB...530 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-133-091815-
/O.CON.KSEW.SC.Y.0915.000000T0000Z-120210T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
210 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND...SOUTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-134-091815-
/O.CON.KSEW.SC.Y.0914.000000T0000Z-120210T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
210 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
589 
WHUS76 KSEW 091632
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
832 AM PST THU FEB 9 2012

PZZ150-153-156-170-173-176-100045-
/O.CON.KSEW.GL.W.0019.000000T0000Z-120210T0000Z/
/O.EXB.KSEW.SC.Y.0914.120210T0000Z-120211T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
832 AM PST THU FEB 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
PST FRIDAY. 

* WINDS...SOUTHEAST WIND 25 TO 35 KNOTS TODAY EASING TO 15 TO 25
  KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-100045-
/O.EXB.KSEW.SC.Y.0914.000000T0000Z-120210T0300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
832 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WINDS...EAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-100045-
/O.EXT.KSEW.RB.Y.0007.000000T0000Z-120211T0600Z/
GRAYS HARBOR BAR-
832 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM
PST FRIDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 FEET TODAY BUILDING TO 15 FEET TONIGHT.

* FIRST EBB...530 PM TODAY.

* SECOND STRONG EBB...6 AM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-133-100045-
/O.EXT.KSEW.SC.Y.0915.000000T0000Z-120210T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
832 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WIND...SOUTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-134-100045-
/O.EXT.KSEW.SC.Y.0914.000000T0000Z-120210T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
832 AM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...SOUTHEAST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
938 
WHUS76 KSEW 092232
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
232 PM PST THU FEB 9 2012

PZZ150-153-156-170-173-176-100645-
/O.CAN.KSEW.GL.W.0019.000000T0000Z-120210T0000Z/
/O.EXT.KSEW.SC.Y.0914.120209T2232Z-120211T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
232 PM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE
WARNING. 

* WINDS...SOUTHEAST 15 TO 30 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-100645-
/O.EXT.KSEW.SC.Y.0915.000000T0000Z-120211T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
232 PM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

* WIND...SOUTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-131-100645-
/O.EXT.KSEW.SC.Y.0914.000000T0000Z-120211T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
232 PM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

* WINDS...EASTERLY WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-100645-
/O.CON.KSEW.RB.Y.0007.000000T0000Z-120211T0600Z/
GRAYS HARBOR BAR-
232 PM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
10 PM PST FRIDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 FEET TODAY BUILDING TO 15 FEET TONIGHT.

* FIRST EBB...530 PM TODAY.

* SECOND STRONG EBB...6 AM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ134-100645-
/O.CON.KSEW.SC.Y.0914.000000T0000Z-120210T1200Z/
ADMIRALTY INLET-
232 PM PST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...SOUTHEAST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 8, 3:00 PM PST, 5 hours 32 minutes earlier.

Area forecast discussion, Feb 8, 3:00 PM PST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST WED FEB 8 2012

.SYNOPSIS...A WARM FRONT WILL MOVE THROUGH WESTERN WASHINGTON
TONIGHT AND EARLY THURSDAY. RAIN IS LIKELY AGAIN ON FRIDAY AS A
WEAKENING COLD FRONT MOVES THROUGH THE AREA. ADDITIONAL WEATHER
SYSTEMS WILL FOLLOW LATE SUNDAY AND AROUND TUESDAY OF NEXT WEEK.

&&

.SHORT TERM...THERE WILL PROBABLY BE A FEW AREAS OF LIGHT RAIN OR
SHOWERY WEATHER INTO THE EVENING...MAINLY COAST AND MTNS...AND THEN
A WARM FRONT WILL LIFT NORTH THROUGH WESTERN WA LATER TONIGHT AND
THU MORNING. PROSPECTS FOR DRY WEATHER AND CLEARING THU AFTERNOON
AND EVENING DEPEND ON A FCST MORE LIKE THE NAM AND LEAST LIKE THE
GLOBAL MODELS. A COLD FRONT WILL MOVE THROUGH WRN WA FRI. SATURDAY
COULD BE A DECENT DAY WITH JUST A FEW SHOWERS...THERE ARE SOME AREAS
OF PRECIP THAT PERSIST IN BOTH THE 12Z GFS AND ECMWF...WHILE THE NAM
IS DRY BY SATURDAY WITH A 1026MB HIGH OVER WA. 19

.LONG TERM...A FRONT IS LIKELY LATER IN THE DAY ON SUNDAY...THE
500MB HEIGHT FALLS ARE PRETTY DECENT AND ALTHOUGH IT LOOKS LIKE THE
STRONGEST PORTION OF THE FRONTAL SYS WILL MOVE THROUGH ORE AND NRN
CALIF SUN NITE RAIN IS STILL LIKELY FOR WRN WA. THE CURRENT TIMING
OF THE GFS IS FOR WEAK RIDGE MONDAY NIGHT FOLLOWED BY ANOTHER TROUGH
ON TUE WHICH MAY AGAIN DO MORE FOR NRN CALIF THAN WRN WA. THE ECMWF
AND GFS ARE COMPLETELY DIFFERENT SOLUTIONS BY THAT TIME AND I HAVE
MAINLY JUST PUSHED THE POPS AROUND A BIT AND CHANGED SOME PERIODS TO
SHOWERS. THE EXTENDED FCST IS PRETTY LOW SKILL TODAY. 19

&&

.HYDROLOGY...NO FLOODING IS EXPECTED IN THE FORECAST AREA DURING THE
NEXT 7 DAYS.

&&

.AVIATION...WEST SOUTHWEST WINDS ALOFT WILL CONTINUE TONIGHT. A WARM
FRONT WILL MOVE FROM SOUTH TO NORTH THROUGH THE AREA LATE TONIGHT
AND EARLY THURSDAY. FLOW ALOFT WILL TURN MORE SOUTHWESTERLY. AT THE
SURFACE FLOW WILL REMAIN SOUTHEASTERLY THROUGH THURSDAY. AIR MASS IS
MOIST AND STABLE. SCATTERED SHOWERS WILL TAPER THIS EVENING...THEN
RAIN WILL DEVELOP FROM THE SOUTHWEST AFTER 08Z.

CEILINGS ARE LIKELY TO REMAIN MVFR IN SHOWERS AND VFR 3-4K FT AWAY
FROM SHOWERS. AFTER THE SHOWERS END THIS EVENING THE MIXED BAG OF
CEILINGS WILL CONTINUE FOR SEVERAL HOURS WITH A SLIGHT IMPROVING
TREND. THEN AS RAIN DEVELOPS AFTER 08Z CEILINGS WILL PROBABLY FALL
TO HIGH END MVFR...AROUND 3K FT.

KSEA...DISCUSSION ABOVE APPLIES. WIND WILL BE SOUTHEAST 4-8 KT. CHB

&&

.MARINE...A WARM FRONT WILL MOVE FROM SOUTH TO NORTH OVER THE AREA
EARLY THURSDAY. CURRENT GRADIENTS AND THE APPROACH OF THIS FRONT
WILL KEEP SMALL CRAFT ADVISORY WINDS GOING OVER MOST WATERS TONIGHT
AND THURSDAY. THERE IS A CHANCE OF GALE FORCE WINDS OVER THE COAST
SO HAVE ISSUED A GALE WATCH THERE FOR THURSDAY.

SMALL CRAFT ADVISORY WINDS ARE LIKELY TO CONTINUE THURSDAY NIGHT
BEFORE DIMINISHING FRIDAY. THE EXCEPTION IS THE COAST WHERE SMALL
CRAFT ADVISORY WINDS WILL CONTINUE INTO THE WEEKEND. A LARGE SWELL
TRAIN IS FORECAST TO REACH THE COAST THURSDAY AND CONTINUE INTO
THURSDAY NIGHT...BRINGING SWELL INTO THE 15 FOOT RANGE.

ANOTHER FRONT ARRIVES ABOUT SUNDAY. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WATCH COAST THURSDAY.
     SMALL CRAFT ADVISORY COAST...ENTRANCES...NORTHERN INLAND
     WATERS...AND ADMIRALTY INLET TONIGHT.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

Nearby

Gale Warnings in Washington, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.